1 doctor weighed in:

I have been having tingling and hands and legs, dizziness, light headed, migraines, weight gain swelling in my legs and arms. Cardiac patient also ...

1 doctor weighed in
Dr. Louis Delcampo
Anesthesiology

In brief: Med SIde Effect?

Cardiac meds can cause many different side effects Sounds like you need to get to your Cardiologist/ urgent care ASAP! Could be something simple like a medication adjustment or something more complicated like tje beginnings of heart failure! Since I don't know all the particulars you really need to see your doc following you.

In brief: Med SIde Effect?

Cardiac meds can cause many different side effects Sounds like you need to get to your Cardiologist/ urgent care ASAP! Could be something simple like a medication adjustment or something more complicated like tje beginnings of heart failure! Since I don't know all the particulars you really need to see your doc following you.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
41 years in practice
1M people helped
Continue
100,000 doctors available